Anyone think having a flu jab just days after Infliximab (or any biologic) is not a good idea?

I hate having vaccinations as I'm sure I'm ill for weeks after though I'm told I'm imagining it. I had my Infliximab last Thursday and I'm due for a flu jab on Monday. My rheumy nurse told me it was fine but I'm worried about side effects, it feel too soon. I don't want to catch flu and die though. Maybe I'm just being wimpy. Cheers XXX

4 Replies

  • Hi Dogrose

    Yeah, I had mine straight after my biologic (Etanacept). I too was a little concerned but am pleased to say that it was absolutely fine with no side effects other than very slight tenderness around the injection site.

    I'm sure it will be equally as fine for you. Good luck

    Judy x

  • Hi Dogrose, when I was taking Cimzia I did have my flu jab around the same time that I injected and happy to report no adverse side effects. Must say I'm so glad I've had the flu jab because since then I've been in contact with loads of people down with the most horrendous colds & flu and, touchwood (usually my!), not been affected.

    I'm sure you will be fine. xx

  • I inject on Thursday and I got my flu jab on the following Tuesday and did notice anything. If I was you, have the jab.

  • Thanks everyone, off to have it soon, I think I'm just being feeble, you get fed up with yet another needle jabbing you I think :D XXX

You may also like...